# SDR AALA20100201TUL06

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 56,821 hours, 19,498 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 146N54422
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN CORRODED.  TIE DOWN ASSEMBLY WAS REPLACED.
